On The Approximation Of Conjugate Of Functions Belonging To The Generalized Lipschitz Class By Euler-matrix Product Summability Method Of Conjugate Series Of Fourier Series
DOI:
https://doi.org/10.23755/rm.v42i0.788Keywords:
generalized Lipschitz class, conjugate series of Fourier series, product summability method, Euler mean, matrix mean.Abstract
In this paper, a new theorem on the approximation of conjugate of functions belonging to the generalized Lipschitz class $Lip\left(\xi(t),p \right) $ by Euler-Matrix product summability method of conjugate series of Fourier series has been obtained.References
P. Chandra, Trigonometric approximation of functions in norm, J. Math. Anal. Appl., 275, No 1 (2002), 13-26.
G. H. Hardy, Divergent Series, American Mathematical Society, (2000).
A. S. B. Holland and B. N. Sahney, On the degree of approximation by (E, q) means, Studia Sci. Math. Hunger, 11 (1976), 431-435.
J. K. Kushwaha, On the approximation of conjugate function by almost triangular matrix summability means, Int. J. of Management Tech. and Engi., 9, No 3 (2019), 4382-4389; DOI: 16.10089.IJMTE.2019.V913.19.27979.
S. Lal and J. K. Kushwaha, Degree of approximation of Lipschitz function by product summability methods, International Mathematical Forum, 4, No 43 (2009), 2101-2107.
S. Lal and J. K. Kushwaha, Approximation of conjugate of functions belonging to generalized Lipschitz class by lower triangular matrix means, Int. Journal of Math. Analysis, 3, No 21 (2009), 1031-1041.
K. Qureshi, On the degree of approximation of a function belonging to the weighted class, Indian Jour. of Pure and Appl. Math, 4, No 13 (1982), 471-475.
E. C. Titchmarsh, The Theory of Functions, Oxford University Press , (1939).
S. K. Tiwary and U. Upadhyay, Degree of approximation of functions belonging to the generalized Lipschitz class by product means of its Fourier series, Ultra Scientist, 3, No 25 (2013), 411-416.
O. Töeplitz, Über die Lineare mittelbi-dungen Prace, Mat. Fiz., No 22 (1911), 113-119.
A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, (1959).
C.K.Chui. An introduction to Wavelets (wavelets analysis and it's application), Vol.1, Academic Press, USA, 1992.
Jitendra Kumar Kushwaha, On the Approximation of Generalized Lipschitz Function by Euler Means of Conjugate Series of Fourier Series, The Scientific World Journal, Vol. 2013, Article Id 508026.
Sandeep Kumar Tiwari and Uttam Upadhyay, Degree of Approximation of Function Belonging to class by (E,q) A-Product Means of its Fourier series, IJM Archive- 4(8), 2013, 266-272.
Xhevat Z. Krasniqi, On the Degree of Approximation of Functions Belonging to the Lipschitz Class by Means, Khayyam J. Math, 1(2015), no.2 243-252.
Jitendra Kumar Kushwaha, Approximation of functions by (C,2)(E,1) product summability method of Fourier series. Ratio Mathematica, Vol 38, 2020, pp. 341-348.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.